Bijections of p-regular partitions and p-modular irreducibles of the symmetric groups

Glen Mullineux

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)60-66
Number of pages7
JournalJournal of the London Mathematical Society
Volume20
Issue number1
DOIs
Publication statusPublished - 1979

Cite this

Bijections of p-regular partitions and p-modular irreducibles of the symmetric groups. / Mullineux, Glen.

In: Journal of the London Mathematical Society, Vol. 20, No. 1, 1979, p. 60-66.

Research output: Contribution to journalArticle

@article{e6e2b97ec19342e5b245bfc040ad106a,
title = "Bijections of p-regular partitions and p-modular irreducibles of the symmetric groups",
author = "Glen Mullineux",
year = "1979",
doi = "10.1112/jlms/s2-20.1.60",
language = "English",
volume = "20",
pages = "60--66",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - Bijections of p-regular partitions and p-modular irreducibles of the symmetric groups

AU - Mullineux, Glen

PY - 1979

Y1 - 1979

UR - http://dx/doi.org/10.1112/jlms/s2-20.1.60

U2 - 10.1112/jlms/s2-20.1.60

DO - 10.1112/jlms/s2-20.1.60

M3 - Article

VL - 20

SP - 60

EP - 66

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 1

ER -